Re: plaquenil and skin and vision
VelvetRose, first off, I'm just a patient! But I think Plaquenil can cause an allergic skin reaction in a some people, and that the drug must be stopped if this happens.
Re VISION: I think a few people get melanin buildup in the eye from Plaquenil, which creates tiny blind spots. Therefore, people who take Plaquenil are told to have their eye doctor perform a "Plaquenil field vision test" every six months. The test detects early signs of buildup. If buildup is detected, you must stop the drug---but, happily, buildups *almost* always dissipate after the drug is discontinued.
The field vision test is quite simple. You stare at a screen; and when you see a flashing light, you depress a hand-held button. Takes 10-15 minutes.
BUT I think you should discuss both issues with your doctor, since both really require *professional* feedback! But I hope what I wrote does give you some ideas about what to ask. Good luck & let us know how you make out. Warm wishes, Vee